You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1957-1958/16/3
Generalized stochastic processes
Download
PDF
- Generalized stochastic processes
Article
Original scientific text
Title
Generalized stochastic processes
Authors
Kazimierz Urbanik
1
Affiliations
Wrocław, Polska
Studia Mathematica
1957-1958/16/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
268-334
Main language of publication
English
Published
1958
Exact and natural sciences
mathematics